# SDR IPXA2015071691225

- Difficulty date: July 11, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 13,081 hours, 8,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F5237230320000
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, AFT CARGO DOOR FRAME 61 IS CRACKED.  R & R THE  FRAME IAW SREO A300- 5230-57988-A.
